Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My doctor has me on seroquel 50mg to help me

My doctor has me on seroquel 50mg to help me sleep. When I first got it it worked but now if I don't take my muscle relaxant and Percocet it doesn't work. What can I take that's not a narcotic that will help me fall asleep and stay asleep.
Please help.
Sun, 30 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I would like to know if it is safe for me to continue taking Depakote dr 500mg and Seroquel 300mg xr in the evening? these are both MOOD STABLIZERS and I feel like they should not be mixed together, they both help a person gain weight, constipate and retain fluid correct? ive been having strange dreams sometimes and my moods are not improving even with the Effexor 225mg that is prescribed for me to take along w another dose of 250mg of Depakote dr during the day, I usually take my meds spaced out during the day but I am still very low in spirits. any suggestions? I have Medicaid and it is hard to find a doctor I can trust and will take my insurance,

doctor1 MD

About 4 years ago I got very ill with Sepsis and PRES. Was in a coma for over a month. Luckily I survived but I lost all of my hearing. I have horrific tinnitus 24/7. Loud roar, firecrackers popping and many many nights it sounds like a jet engine. SO I never sleep. On a lot of meds for Dystonia. So the doctor finally tried Seroquel 100mg twice a day. It definitely helped some but the tinnitus still keeps me awake. Of course this drug causes weight gain along with the Lexapro I ve been on. So I want to go off both...Lexapro and Serequol. I know I have to do this very slowly and most likely just one of the meds at a time. Any suggestions?

doctor1 MD

Hello; I have a question regarding an extremely difficult case of depression. I am diagnosed with refractory depression; and have tried every medicine on the market, including ECT. Right now I currently take 1.5 mg of Mirapex (which helps restore dopamine in the brain); but I also take 100 mg of Seroquel. I am stable , but have never, ever been free of depression. I found out that Seroquel works by blocking the receptors that dopamine act on; preventing excess amounts of dopamine. Is it possible that the Seroquel and Mirapex could be counteracting each other? If I went off of the Seroquel, is it possible that my depression could improve drastically and I would not be severely dysthymic anymore? I plan to ask my doctor this when I see him tomorrow. I am just curious on your thoughts. Thank you! Michelle :)

Loading Online Doctors....